# SDR CA951130010

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna TR182
- Engine: Lyc O540L3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gasket
- Part number: 62224
- Condition: Stressed
- Location: Mmag Mounting
- Part time: 236 hours
- Component: Bendix, D3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REPORT OF A ROUGH RUNNING ENG, LED TO FINDING A MAG LOOSE ON FLANGE & THAT THE HOLD DOWN NUTS HAD BACKED OFF & MT FLANGE WAS SEVERELY WORN.MAG CASE WAS REPLACED.  REPAIRED MAG WAS RETURNED WITH A P/N 62224 GASKET THAT HAS THE MOUNT EARS INCORPORATED.SUBMITTER BELIEVES THAT DUE TO THE TYPE OF MOUNTING CONFIGURATION,WITH THE HOLD DOWN CLAMPS,THE PROPER GASKET SHOULD BE P/N LW 12681 WITHOUT THE EARS.THE EARS ON THE P/N 62224 GASKET WAS COMPRESSING & THE RESULTING STRESS FAILURE RELAXED THE TORQUE ON THE MOUNTING NUTS ALLOWING THE MAG TO ROTATE.  THE GASKET WAS REPLACED WITH A 12681 MOUNTING GASKET,AFTER THE MAG WAS FOUND LOOSE WITH THE 62224 GASKET INSTALLED.
